# SDR MASA2011121264175

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,569 hours, 16,356 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Faulty
- Location: Nr 2 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BTMS IS 7 & NR 4  IS 5, NR 1 & 2 ARE 1 NR 3 BTMS IS 7 & NR 4  IS 5, NR 1 & 2 ARE 1.  R2 NR 2 BRAKE METERING VALVE.
